From Louisiana, USA:
My 16 year old daughter was recently tested and had a low blood sugar level. She is on Adderall, 10 mg. She has been very tired of late. Could it be a combination of the two or just the medicine?
Since you didn't give the glucose value, I really have a hard time making a comment. I doubt the glucose is the problem unless it is low enough to make her unconscious. Since this is a diabetes site, I really don't want to go further with possible diagnoses. I also am not an expert on ADD and it's drugs.
|Return to the Top of This Page|
Last Updated: (none)
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.
This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents. Our mission is to provide education and support to families living with type 1 diabetes.
© Children with Diabetes, Inc. 1995-2018. Comments and Feedback.